MAUDE Adverse Event Report: HAGER & MEISINGER GMBH OKTAGON BLT RC IMPLANT 4.8X10.0MM; DENTAL IMPLANT

HAGER & MEISINGER GMBH OKTAGON BLT RC IMPLANT 4.8X10.0MM; DENTAL IMPLANT
Model Number 24006
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 10/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.[(b)(4)].
 
Event or Problem Description
The implant failed to osseointegrate, it was implanted on position 14.The thread was not cutted the implant has to be removed after 4 weeks due to pain and mobility.

Brand Name
OKTAGON BLT RC IMPLANT 4.8X10.0MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
HAGER & MEISINGER GMBH
hansemannstr. 10
neuss, nordrhein-westfalen 41468
GM  41468
MDR Report Key8526341
Report Number8010516-2019-00010
Device Sequence Number2384498
Product Code DZE
UDI-Device IdentifierE0HM240061
UDI-Public+E0HM240061/$B23492/14D20221231/16D20180207/Q15
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K180360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number24006
Device Lot NumberB23492
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age86 YR